# SDR USAA060163

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Part number: 6546431279
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER L/E SURFACE PREVIOUS REPAIR.  DOUBLER REPAIR IAW SRM 57-53-01, DEFECT SIZE: 4" BY 4.5".
